# SDR TWAA0017603

- Difficulty date: November 8, 2000
- Submitted: November 10, 2000
- Operation: Air carrier
- Aircraft: N951U
- Make and model: Doug DC-9-82
- Aircraft serial: 49245
- Aircraft time: 51,700 hours, 27,047 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 58531
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FIRST CLASS FLOOR EGRESS LIGHTS WERE INOPERATIVE.  REPAIRED WIRING, WORN DUE TO WEAR AND TEAR.  CHECK-C 9-8-00 STL.
